# SDR DL76S961342

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: E/E Compt
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND NUMEROUS CIRCUIT BREAKERS TRIPPED ON P6-4 PANEL.  REPAIRED WIRES JUST AFT OF CHILLER UNIT IN E/E AREA IN WIRE RUN W272.  OPERATIONAL CHECK GOOD.
